# SDR CA190629005

- Difficulty date: June 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH69036110
- Condition: Corroded
- Location: Bs693 - 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION DAMAGE ON LHS AND RT PRESSURE FLOOR ANGLE AT FS693.00 - FS847.00, (TC# 20190629005)
